• 论文 • 上一篇    下一篇

Wick型随机Maccari系统的白噪声泛函解

王涛1,汪先坤2   

  1. 1.南开大学数学科学学院,天津 300071;喀什师范学院数学系, 喀什  844006; 2. 江苏师范大学数学与统计学院,徐州 221116
  • 收稿日期:2012-03-19 修回日期:2013-02-17 出版日期:2013-11-25 发布日期:2014-03-05

王涛,汪先坤. Wick型随机Maccari系统的白噪声泛函解[J]. 系统科学与数学, 2013, 33(11): 1293-1300.

WANG Tao, WANG Xiankun. WHITE NOISE FUNCTIONAL SOLUTIONS FOR WICK-TYPE STOCHASTIC MACCARI SYSTEM[J]. Journal of Systems Science and Mathematical Sciences, 2013, 33(11): 1293-1300.

WHITE NOISE FUNCTIONAL SOLUTIONS FOR WICK-TYPE STOCHASTIC MACCARI SYSTEM

WANG Tao1, WANG Xiankun2   

  1. 1. School of Mathematical Sciences Nankai University, Tianjin 300071; Department of Mathematics,Kashi Teacher’s College, Kashi 844006; 2. School of
    Mathematics and Statistics, Jiangsu Normal University, Xuzhou 221116
  • Received:2012-03-19 Revised:2013-02-17 Online:2013-11-25 Published:2014-03-05
究了随机环境下的Maccari系统的精确求解问题.在Kondratiev分布空间$(\bf{\mathcal{S}})_{-1}$中,利用Hermite变换和广义$F$展开法,分别得到了Wick-型随机Maccari系统的白噪声泛函解和变系数Maccari系统的精确解.
The problem of exact solutions for Maccari system in stochastic environment is studied. By using Hermite transform in Kondratiev distribution space $({\mathcal {S}})_{-1}$ and the generalized $F$ expansion method, the Wick versions of white noise functional solutions for the Wick-type stochastic Maccari system and exact solutions for variable cofficient Maccari system are obtained.

MR(2010)主题分类: 

()
No related articles found!
阅读次数
全文


摘要